理论数学

Vol.6 No.3 (May 2016)

两类非线性差分方程有限级亚纯解的性质
Properties of Finite Order Meromorphic Solutions of Two Classes of Nonlinear Difference Equations

 

作者:

李 升 , 陈宝琴 :广东海洋大学理学院,广东 湛江

 

关键词:

差分方程亚纯函数Nevanlinna理论Difference Equation Meromorphic Function Nevanlinna Theory

 

摘要:

本文主要研究两类非线性差分方程的有限级亚纯解,得到了一些关于解的性质,并给出了一些例子。

This paper is mainly to consider the finite order meromorphic solutions of two classes of nonlinear difference equations. Some results on the properties of the solutions are proved and examples are provided.

文章引用:

李 升 , 陈宝琴 (2016) 两类非线性差分方程有限级亚纯解的性质。 理论数学, 6, 190-194. doi: 10.12677/PM.2016.63029

 

参考文献

分享
Top